# SDR AALA200801618

- Difficulty date: June 15, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 21,209 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 14F MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 14F.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
